| Model Number |
1040000 |
| Medical Device Problem Codes |
Circuit Failure (1089); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy 202 ventilator was returned to a third party service center representative maintenance.There was no serious patient harm or injury that occurred or was reported.During evaluation of the device at the third party service center, the device failed a repair test step relating to 'negative flow verification.' the service technician states that the interface printed circuit assembly (pca) board was replaced due to multiple communication errors in order to resolve the test step failure.It is noted that the dc1 and hv1 form was incorrectly processed.
Additional Manufacturer Narrative
The reported negative flow verification test failure is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.